Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations

Svatopluk Fučík

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 4, page 371-390
  • ISSN: 0528-2195

How to cite

top

Fučík, Svatopluk. "Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations." Časopis pro pěstování matematiky 096.4 (1971): 371-390. <http://eudml.org/doc/21102>.

@article{Fučík1971,
author = {Fučík, Svatopluk},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {371-390},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations},
url = {http://eudml.org/doc/21102},
volume = {096},
year = {1971},
}

TY - JOUR
AU - Fučík, Svatopluk
TI - Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 4
SP - 371
EP - 390
LA - eng
UR - http://eudml.org/doc/21102
ER -

References

top
  1. F. E. Browder-D. G. de Figueredo, J -monotone Nonlinear Operators in Banach Spaces, Konkl. Nederl. Acad. Wetensch. 69, 1966, 412-420. (1966) MR0205122
  2. F. E. Browder, W. V. Petryshyn, The Topological Degree and Galerkin Approximations for Noncompact Operators in Banach Spaces, Bull. Amer. Math. Soc. 74, 1968, 641-646. (1968) Zbl0164.17003MR0229100
  3. J. Cronin, Fixed Point and Topological Degree in Nonlinear Analysis, Amer. Math. Soc. 1964, Providence, Rhode Island. (1964) Zbl0117.34803MR0164101
  4. N. Dunford, J. T. Schwartz, инейные операторы I, Moscow 1962. (1962) 
  5. D. G. de Figueiredo, Fixed-Point Theorems for Nonlinear Operators and Galerkin Approximations, Jour. Diff. Eq. 3, 1967, 271 - 281. (1967) Zbl0149.10604MR0206761
  6. D. G. de Figueiredo, Some Remarks on Fixed Point Theorems for Nonlinear Operators in Banach Spaces, Lecture Series, University of Maryland, 1967. (1967) Zbl0176.45403
  7. D. G. de Figueiredo, Topics in Nonlinear Analysis, Lecture Series, University of Maryland, 1967. (1967) 
  8. M. A. Kpaсносельский, Tonoлогические методы в теории нелинейных интегральных уравнений, Mocквa 1956. (1956) 
  9. M. A. Kpacноселский, Я. Б. Pymский, Выпуклые функции в пространствах Орлича, Mocквa 1958. (1958) 
  10. E. A. Michael-A. Pelczynski, Separable Banach Spaces which admit l n -approximations, Israel Math. Jour. 1966, 189-198. (1966) MR0211247
  11. J. Nečas, Sur l'alternative de Fredholm pour les operateurs non-lineaires avec applications aux problemes aux limites, Ann. Scuola Norm. Sup. Pisa XXIII, 1969, 331 - 345. (1969) Zbl0187.08103MR0267430
  12. W. V. Petryshyn, On a Fixed Point Theorem for Nonlinear P -compact Operators in Banach space, Bull. Amer. Math. Soc. 72, 1966, 329-334. (1966) Zbl0142.11201MR0193548
  13. W. V. Petryshyn, Remarks on the Approximation-Solvability of Nonlinear Functional Equations, Archive Rat. Mech. Anal. 26, 1967, 43-49. (1967) Zbl0166.12701MR0220120
  14. W. V. Petryshyn, On the Approximation-Solvability of Nonlinear Equations, Math. Annalen. 177, 1968, 156-164. (1968) Zbl0162.20301MR0226458
  15. C. И. Пoxoжaeв, Peшeниe нeлинeйныx ypaвнeний c чeтными oпepaтopaми, Фyнкц. aнaлиз и eгo пpилoжeния 1,1967, 66-73. (1967) 
  16. C. И. Пoxoжaeв, O мнoжecтвe кpитичecкиx знaчeний фyнкциoнaлoв, Maт. cбopник 75, 1968, 106-111. (1968) MR0221534
  17. S. Schonefeld, Schauder Bases in Spaces of Differentiable Functions, Bull. Ameг. Math. Soc. 75, 1969,586-590. (1969) Zbl0201.16101MR0244753
  18. M. M. Baйнбepг, Bapиaциoнныe мeтoды иccлeдoвaния нeлинeйныx oпepaтopoв, Mocквa 1956. (1956) 
  19. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Praha 1967. (1967) MR0227584
  20. M. Kučera, Fredholm Alternative for Nonlinear Operators, Comment. Math. Univ. Carolinae 11, 2, 1970, 337-363. (1970) Zbl0198.18602MR0267429

Citations in EuDML Documents

top
  1. Svatopluk Fučík, Further remark on a theorem by E. M. Landesman and A. C. Lazer
  2. Svatopluk Fučík, Nonlinear equations with noninvertible linear part
  3. Svatopluk Fučík, Oldřich John, Jindřich Nečas, On the existence of Schauder bases in Sobolev spaces
  4. S. Fučik, J. Nečas, J. Souček, V. Souček, Upper bound for the number of eigenvalues for nonlinear operators
  5. Svatopluk Fučík, Спектральный анализ нелинейных операторов

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.